# SDR AALA971304

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Corroded
- Location: Frame Nr 57.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON S56R BETWEEN FRAMES 57.2 AND 57.3.  SPLICED NEW SECTION OF STRINGER PER SRM 53-10-4.  TST:  25,726:17 HOURS,  CYCLES 10,398.  (X)
